Vol. 3, No. 4, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Chaos and equicontinuity

Scott Larson

Vol. 3 (2010), No. 4, 363–369
Abstract

Chaos theory examines the iterates of continuous functions to draw conclusions about long-term behavior. As this relatively new theory has evolved, one difficulty still present is the absence of universally agreed upon definitions. On the other hand, function spaces and equicontinuity are well established concepts with mathematical definitions that are universally accepted. We will present some theorems that display the natural connections between chaos and equicontinuity.

Keywords
equicontinuity, chaos
Mathematical Subject Classification 2000
Primary: 37D45, 54C05, 54C35
Milestones
Received: 7 December 2009
Accepted: 12 November 2010
Published: 6 January 2011

Proposed: Zuhair Nashed
Communicated by Zuhair Nashed
Authors
Scott Larson
Department of Mathematics
508 Hibbard Humanities Hall
University of Wisconsin
Eau Claire, WI 54702-4004
United States